# SDR CALA2019101401752

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LH FRAME UPPER FLANGE AT STA 660 ABOVE STR 23L . RF ST ENG 0074714 CHECKED LIMITS TO DENT ON FWD CARGO LH FRAME UPPER FLANGE AT STA 660, S-23L; L=1.0", W=.80", D=.017". OUT OF LIMITS IAW 757-200 SRM 53-00-07 REPAIR, FIG 201, PG 201. REPAIR IS A CATEGORY "B" R EPAIR.
